promotion image of download ymail app
Promoted

Women-anyone suspect or dr. suspect probable perimenapause for you?

I am already taking cytomel, cymbalta and I stopped yaz bc pill because I thought it was the reason for my weight gain. I have bad night sweats not hot flashes and despite eating healthy, cutting down on calories, and increasing exercising I am gaining weight!!! anyone else??? what are you doing for help if so?

2 Answers

Relevance
  • ruthie
    Lv 6
    1 decade ago
    Favorite Answer

    The birth control pill is a notorious culprit to cause weight gain. Are you having regular periods, or are the heavy, scanty, erratic? Night sweats are a sign of menopause. I was watching a TV show and it said that an accident to the head can cause a hormonal imbalance which leads to diabetic symptoms, some of which can be weight gain or loss and night sweats. etc. Could your medicine be causing it? Your metabolism might have changed. Discuss this with your doctor. The diabetic cases I am talking about took a long time to get the right doctor to diagnose them because it isn't really diabetes it just mimics it.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    Anytime you have weight gain for no reason go to a reputable Endocrinologist. Glands are good cause for unknown weight gain.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.